Alert archive / Alabama / Tornado Warnings in 2013

Tornado Warning 10, NWS Birmingham, AL

April 11, 2013Fayette County, Lamar County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 11, 2013, 1:08 PM CDT for Fayette County, Lamar County, Alabama. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2013, 1:08 PM CDT (18:08 UTC)
Expired
Apr 11, 2013, 2:15 PM CDT
In force
67 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Fayette County, AL, Lamar County, AL

The radar

The Columbus AFB radar (KGWX), 39 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 1:35 PM CDTTSTM WND DMG5 E Millport, ALTREES DOWN ALONG CR 49 SOUTH OF KENNEDY. TIME ESTIMATED FROM RADAR.
Apr 11, 2:00 PM CDTTSTM WND DMG1 E Fayette, ALPOWER LINES DOWN ALONG 7TH STREET NE AND ALSO ACROSS FROM WALMART. TIME ESTIMATED FROM RADAR.
Apr 11, 2:03 PM CDTTSTM WND DMGFayette, ALA TREE AND POLE POLE BLOWN DOWN ON 7TH STREET SE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 11:56 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-291 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WFUS54 KBMX 111808
TORBMX
ALC057-075-111915-
/O.NEW.KBMX.TO.W.0010.130411T1808Z-130411T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 PM CDT THU APR 11 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHEASTERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 215 PM CDT

* AT 105 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A
  CONFIRMED TORNADO NEAR ETHELSVILLE...OR 12 MILES NORTHWEST OF
  CARROLLTON. DOPPLER RADAR SHOWED THIS TORNADO MOVING NORTHEAST AT
  45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MILLPORT...VERNON...FAYETTE...KENNEDY...BELK...BLOOMING GROVE...
  BLUFF...BEAVERTON...MELBORNE AND STAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3402 8797 3402 8795 3392 8795 3392 8764
      3388 8763 3387 8760 3352 8795 3353 8796
      3353 8826 3354 8826
TIME...MOT...LOC 1808Z 214DEG 39KT 3345 8818

$$

GRANTHAM
2 follow-up statements
883 
WWUS54 KBMX 111820
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 PM CDT THU APR 11 2013

ALC057-075-111915-
/O.CON.KBMX.TO.W.0010.000000T0000Z-130411T1915Z/
FAYETTE AL-LAMAR AL-
120 PM CDT THU APR 11 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN LAMAR AND
WESTERN FAYETTE COUNTIES UNTIL 215 PM CDT...

AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO.  THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF MILLPORT...
MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MILLPORT...FAYETTE...KENNEDY...BELK...BLOOMING GROVE...BLUFF...
  HIGHTOGY...CODY...MOUNT VERNON AND RICHARD ARTHUR FIELD.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3400 8796 3392 8795 3391 8764 3387 8763
      3387 8761 3386 8761 3352 8795 3353 8796
      3353 8816
TIME...MOT...LOC 1820Z 216DEG 33KT 3352 8810

$$

GRANTHAM
313 
WWUS54 KBMX 111836
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 PM CDT THU APR 11 2013

ALC057-075-111845-
/O.CAN.KBMX.TO.W.0010.000000T0000Z-130411T1915Z/
FAYETTE AL-LAMAR AL-
136 PM CDT THU APR 11 2013

...THE TORNADO WARNING FOR SOUTHEASTERN LAMAR AND WESTERN FAYETTE
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3400 8796 3392 8795 3391 8764 3387 8763
      3387 8761 3386 8761 3352 8795 3353 8796
      3353 8816
TIME...MOT...LOC 1835Z 216DEG 33KT 3363 8800

$$

GRANTHAM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 11, 12:48 PM CDT, 20 minutes earlier.

Area forecast discussion, Apr 11, 12:48 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1248 PM CDT THU APR 11 2013

.UPDATE...
FOR AVIATION.

&&

.AVIATION...
18Z TAF DISCUSSION.

ALTHOUGH CIGS HAVE BEEN ERODING THIS MORNING...THAT HAS ALLOWED
HEATING WHICH IS ALLOWING CONVECTION TO BEGIN DEVELOPING AHEAD OF
THE APPROACHING LINE THAT AS OF 1745Z WAS NEAR THE MS/AL STATE
LINE. LIGHT TO MODERATE SHRA ARE SCATTERED ACROSS SC AL AND
SPREADING/DEVELOPING TO THE NE. INTRODUCING TSRA WITH BOTH THE
APPROACH OF THE LINE AND EXPECTING CONVECTION AHEAD OF THE LINE TO
INTENSIFY AS WELL AND BECOMING TSRA. SRLY WINDS HAVE PICKED UP AND
WILL REMAIN GUSTY THROUGH THE FROPA. SOME STRONGER WINDS ARE
POSSIBLE IN THE STRONGER STORMS...WITH HEAVIER DOWNPOURS POSSIBLE
TO REDUCE VSBYS EVEN MORE THAN IN TAFS BRIEFLY. SOME MVFR/IFR
CIGS WILL BE POSSIBLE FOR A FEW HOURS BEHIND THE FRONT BEFORE
CLEARING FROM W TO E DURING THE PRE DAWN HRS W TO THE MID MORNING
SE.

08/MK

&&

.PREV DISCUSSION... /ISSUED 1129 AM CDT THU APR 11 2013/

UPDATE...
MORNING UPDATE.

DISCUSSION...

UPDATED WX GRIDS/ZONES DUE TO SLOWER TIMING OF STORMS. MADE A FEW
TWEAKS TO DAYTIME TEMPERATURE WITH SLOWER PROGRESS OF
STORMS AS WELL...MAINLY NW. LOW CIGS ARE ERODING AND HELPING FOR
SFC TEMPERATURES TO RISE AHEAD OF LINE...WHICH UNFORTUNATELY IS
NOT GOOD AS WILL HELP TO DESTABILIZE FOR STORM DEVELOPMENT AHEAD
OF LINE. DEW POINTS WERE DELAYED RECEDING AS WELL DUE TO SLOWER
PROGRESS BEFORE DRIER AIR MOVES IN. LATEST NAM APPEARS TO HAVE
INITIALIZED WELL WITH RESPECTS TO DEW PTS AND WINDS SO USED THAT
AS MY STARTING POINT FOR UPDATES. UPDATE ALREADY OUT.

08/MK

PREV DISCUSSION... /ISSUED 1030 AM CDT THU APR 11 2013/

UPDATE...
MESOSCALE UPDATE.

DISCUSSION...

RADAR AND SURFACE OBSERVATIONS INDICATE THAT THE COLD FRONT IS
VERY SLOWLY MAKING EASTWARD PROGRESS ACROSS CENTRAL MISSISSIPPI.
CONVECTION NEAR THE FRONT REMAINS RATHER UNIMPRESSIVE...BUT
TEMPERATURES ARE ON THE RISE ACROSS THE CWA WITH ONLY SCATTERED TO
BROKEN LOW CLOUDS. A PATTERN OF BROAD UPPER LEVEL DIFFLUENCE IS
CURRENTLY OVERSPREADING THE REGION WHICH SUPPORTS THE IDEA OF
CELLULAR DEVELOPMENT WELL AHEAD OF THE FRONT FOR THE AFTERNOON
HOURS. MIXED LAYER CAPE VALUES ARE EXPECTED TO INCREASE INTO RANGE
OF 1000-1500 J/KG THROUGH MID AFTERNOON. THIS SHOULD ALLOW MORE
VIGOROUS THUNDERSTORM ACTIVITY TO DEVELOP WELL AHEAD OF THE FRONT
WITH THE HELP OF THE DIFFLUENT UPPER JET. A STRONG SHORTWAVE
APPROACHING FROM TEXAS WILL BE THE KEY TO HOW THIS EVENT UNFOLDS.
GENERALLY SPEAKING...ALL OF THE MODELS INDICATE A STRENGTHENING OF
THE LOW-LEVEL JET AS THIS FEATURE APPROACHES DURING THE LATE
AFTERNOON AND EVENING HOURS. THE EVENTUAL POSITION OF THE
STRONGEST LOW-LEVEL WINDS IS UNCERTAIN...BUT THE LATEST RAP MODEL
RUN INDICATES THAT PERHAPS THE SOUTHERN TWO-THIRDS OF THE CWA MAY
BE UNDER THE GREATEST THREAT FOR DAMAGING WINDS AND A FEW
TORNADOES. THE ENHANCED THREAT MAY NOT BEGIN UNTIL THE 22-00Z
TIME FRAME GENERALLY NEAR AND EAST OF I-65.

TO RECAP THE OVERALL SCENARIO...THE EVOLUTION OF THIS EVENT
REMAINS SOMEWHAT UNCERTAIN BUT CELLULAR DEVELOPMENT IS EXPECTED
AHEAD OF AN ORGANIZING QLCS THROUGH THE DURATION OF THE EVENT. THE
THREAT FOR DAMAGING WINDS AND A FEW TORNADOES WILL INCREASE
ESPECIALLY TOWARDS THE LATE AFTERNOON AND EVENING HOURS. LOW LEVEL
SHEAR STRENGTH WILL HOLD THE KEY TO THE TORNADO THREAT WITH ANY
STORMS TODAY AND THIS WILL BE CLOSELY WATCHED.

87/GRANTHAM

PREV DISCUSSION... /ISSUED 513 AM CDT THU APR 11 2013/

DISCUSSION...

THE WATCHING AND WAITING GAME HAS OFFICIALLY BEGUN ACROSS CENTRAL
ALABAMA IN TERMS OF THE SEVERE WEATHER POTENTIAL TODAY. THE
SHORTWAVE TROUGH THAT WILL BE RESPONSIBLE FOR OUR SEVERE WEATHER
THREAT IS CURRENTLY ROUNDING THE BASE OF THE LONGWAVE TROUGH
ACROSS CENTRAL TEXAS BASED ON IR SATELLITE IMAGERY. THE SHORTWAVE
WILL RAPIDLY EJECT EASTWARD BY THIS AFTERNOON. MEANWHILE...THE
UPPER RIDGE OVER THE SOUTHEAST CONUS HAS CAUSED THE ENTIRE
LONGWAVE TROUGH TO SLOW TO A CRAWL...AND THE COLD FRONT HAS REALLY
NOT ADVANCED VERY FAR TO THE EAST AT ALL THIS MORNING. SURFACE OBS
CURRENTLY ARE PRESENTING THE COLD FRONT TO BE DRAPED BASICALLY
ALONG THE MISSISSIPPI RIVER AS OF THIS WRITING...PERHAPS A BIT TO
THE EAST OF THE RIVER. WIDESPREAD SHOWERS AND STORMS HAVE BEEN
PERSISTING THROUGHOUT THE MORNING WITH MOST OF THE ACTIVITY ALONG
AND ACTUALLY BEHIND THE FRONT.

LOW LEVEL MOISTURE HAS BEEN ON THE INCREASE THIS MORNING...WITH
MID 60S DEW POINTS ALREADY BEING OBSERVED AT DEMOPOLIS AND
MERIDIAN MISSISSIPPI. AS THE LOW LEVEL JET KICKS IN THROUGH THE
MID-MORNING HOURS TODAY...MOISTURE WILL CONTINUE TO SURGE
NORTHWARD. AT LEAST MID 60S DEW POINTS ARE EXPECTED TO BE PRESENT
ACROSS ALL OF CENTRAL ALABAMA...WITH UPPER 60S TO NEAR 70
DEW POINTS ACROSS SOUTHERN ALABAMA. THE VERY MOIST AIRMASS ALONG
WITH THE LOW LEVEL JET AND PLENTY OF UPPER LEVEL DIVERGENCE WILL
SERVE TO ENHANCE SEVERE STORM DEVELOPMENT. WHAT IS ALSO CONCERNING
BASED ON THE LATEST SUITE OF GUIDANCE THIS MORNING ARE THE
INSTABILITIES THAT ARE BEING PRESENTED BY THE HI-RES MODELS
THROUGH THIS AFTERNOON AND EVENING. THE NSSL WRF...WHICH I HAVE
SEEN PERFORM FAIRLY WELL OVER THE PAST FEW SEVERE EVENTS IN TERMS
OF REALIZING INSTABILITY AMOUNTS...IS ADVERTISING 1500-2000 J/KG
OF MU CAPE AFTER 21Z GENERALLY ALONG AND EAST OF THE INTERSTATE 65
CORRIDOR. OUR LOCAL 9KM WRF IS ALSO IN AGREEMENT WITH THIS
SOLUTION.

SO...INSTABILITIES SURE DON'T LOOK TO BE A PROBLEM TODAY...IF THEY
ARE IN FACT REALIZED. LOOKING NEXT INTO THE WIND PROFILES...
FORECAST SOUNDINGS ARE STILL ADVERTISING MORE OF A LINEAR MODE OF
CONVECTION AT LEAST TO START OUT THE DAY ACROSS OUR WESTERN
COUNTIES AND NORTHWESTERN COUNTIES. THE EXPECTED SQUALL LINE
SHOULD BE ENTERING OUR WESTERN AND NORTHWESTERN COUNTIES ROUGHLY
FROM 9AM TO 12PM BASED ON THE LATEST TRENDS. THINGS THEN BECOME
TRICKY IN TERMS OF TIMING OF SEVERE WEATHER AND THE MODES OF
CONVECTION INTO THE AFTERNOON HOURS. AS THE SHORTWAVE GETS ITS ACT
TOGETHER TO OUR WEST...THE TROUGH AXIS IS EXPECTED TO BECOME
NEGATIVELY TILTED. IN ADDITION...HI-RES MODELS ARE PICKING UP ON A
LOW PRESSURE DEVELOPING ALONG THE COLD FRONT NEAR MERIDIAN
MISSISSIPPI AND TRACKING NORTHEAST ALONG THE INTERSTATE 20
CORRIDOR. IF THIS SOLUTION DOES IN FACT VERIFY...WE WILL BE
LOOKING AT INCREASED SHEAR PROFILES...AND WITH THE VERY UNSTABLE
AIRMASS AND JET STRUCTURE IN PLACE...SUPERCELL DEVELOPMENT WILL
MOST CERTAINLY BE IN THE CARDS OUT AHEAD OF THE SQUALL LINE.
CURRENT THINKING IS THAT SUPERCELL DEVELOPMENT WILL BE THE MOST
FAVORABLE ALONG AND SOUTHEAST OF A LINE FROM DEMOPOLIS...TO
CALERA...TO ANNISTON LINE. OF COURSE...THIS WILL ALL DEPEND ON THE
MESOSCALE...WHICH WILL HAVE TO BE CLOSELY WATCHED THROUGH THE DAY
TODAY AND ESPECIALLY THIS AFTERNOON AND EVENING.

THE SQUALL LINE...WHICH IS ANTICIPATED TO BECOME MORE NORTH TO
SOUTH ORIENTED THROUGH THE DAY IS EXPECTED TO BE NEAR THE
INTERSTATE 65 CORRIDOR IN THE 21-23Z TIME FRAME. OF COURSE...THIS
TIMING COULD CHANGE BASED ON IF A STRONG COLD POOL DEVELOPS AND
PUSHES THE SQUALL LINE FARTHER EAST AT A FASTER CLIP. DAMAGING
STRAIGHT-LINE WINDS AND ISOLATED TORNADOES ASSOCIATED WITH ANY
QLCS MESOVORTEX THAT DEVELOPS CAN BE EXPECTED ALONG THE SQUALL
LINE AS IT RACES EASTWARD. THE NEXT THREAT WILL BE HEAVY
RAINFALL...WITH PW'S EXPECTED TO RISE NEAR RECORD LEVELS FOR THIS
TIME OF THE YEAR. LOCALIZED FLOODING WILL CERTAINLY BE A
POSSIBILITY...WITH QPF'S RANGING FROM 1.5 TO 2.5 INCHES AREA WIDE
THROUGH THE EVENT.

AS THE FRONT FINALLY CLEARS THE AREA BEHIND THE ACTUAL SQUALL LINE
AND PRE-FRONTAL TROUGH BY MIDNIGHT TONIGHT...DRIER AND COOLER
AIR WILL FILTER INTO THE SOUTHEAST. THE NEXT SYSTEM IS NOT
EXPECTED TO IMPACT THE AREA UNTIL SUNDAY AFTERNOON WITH A POSSIBLE
GULF LOW PASSING OFF TO OUR SOUTH. WE'LL GET TO THAT SYSTEM ONCE
WE GET PAST THE CURRENT SYSTEM ON OUR DOORSTEP.

56/GDG

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     79  47  68  42  73 /  90 100   0   0   0
ANNISTON    80  49  71  46  75 /  70 100   0   0   0
BIRMINGHAM  79  47  70  46  74 / 100  90   0   0   0
TUSCALOOSA  77  46  70  44  76 / 100  60   0   0   0
CALERA      79  49  69  47  74 / 100  90   0   0   0
AUBURN      79  56  74  48  75 /  60 100  10   0   0
MONTGOMERY  81  54  73  47  78 /  80 100  10   0   0
TROY        82  55  73  45  77 /  60 100  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

08/87/56
Hazardous weather outlook, Apr 11, 11:02 AM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1102 AM CDT THU APR 11 2013

ALZ011>015-017>050-121615-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1102 AM CDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA
THROUGH TONIGHT AS A LINE OF SHOWERS AND THUNDERSTORMS MOVE WEST
TO EAST ACROSS THE AREA THIS AFTERNOON AND EVENING. LOOK FOR THE
ACTIVITY TO IMPACT THE NORTHWEST BY NOON...AND LAST UNTIL
MIDNIGHT IN THE FAR SOUTHEAST.

DISCRETE SUPERCELLS MAY ALSO DEVELOP DURING THE AFTERNOON AND
EVENING HOURS AND COULD IMPACT AREAS ALONG AND SOUTH OF A LINE
FROM DEMOPOLIS...TO CALERA...TO ANNISTON. THERE ARE STILL SOME
UNCERTAINTY ABOUT THE BEST LOCATION FOR THE SUPERCELL DEVELOPMENT
AND ADJUSTMENTS MAY BE NEEDED. OTHERWISE...DAMAGING
WINDS...TORNADOES...LOCALLY HEAVY RAIN AND HAIL WILL ALL BE POSSIBLE
AS THE STORM SYSTEM SLIDES THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:54 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter37 hr
Apr 11, 12:34 PM CDTTornado WarningBMXPickens56 min
Apr 11, 1:28 PM CDTSevere Thunderstorm WarningBMXPickens47 min
Apr 11, 1:47 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion43 min
Apr 11, 1:49 PM CDTSevere Thunderstorm WarningBMXFayette56 min
Apr 11, 2:32 PM CDTSevere Thunderstorm WarningBMXSumter58 min
Apr 11, 2:39 PM CDTSpecial Weather StatementBMXTuscaloosa, Walker66 min
Apr 11, 2:50 PM CDTSevere Thunderstorm WarningBMXWalker, Winston55 min
Apr 11, 2:54 PM CDTSevere Thunderstorm WarningBMXMarengo51 min
Apr 11, 3:17 PM CDTTornado WarningBMXWinston28 min
Apr 11, 3:43 PM CDTSpecial Weather StatementBMXBlount, Jefferson62 min
Apr 11, 4:35 PM CDTSpecial Weather StatementBMXShelby40 min
Apr 11, 5:07 PM CDTAreal Flood AdvisoryBMXCalhoun3 hr

Nearby

Tornado Warnings in Alabama, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.